Objective Bayesian Analysis of Skew-t Distributions
Article first published online: 27 FEB 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 1, pages 63–85, March 2013
How to Cite
BRANCO, M. D., GENTON, M. G. and LISEO, B. (2013), Objective Bayesian Analysis of Skew-t Distributions. Scandinavian Journal of Statistics, 40: 63–85. doi: 10.1111/j.1467-9469.2011.00779.x
- Issue published online: 15 FEB 2013
- Article first published online: 27 FEB 2012
- Received October 2010, in final form October 2011
Figure S1. The Jeffreys prior (solid curve) and its Student's t approximation (dashed curve), both denoted by p(α), for the shape parameter α of the linear skew-t model with ν = 3, 5, 10, 100.
Figure S2. The Jeffreys prior (solid curve) and its Student's t approximation (dashed, dotted, dashed-dotted curves), both denoted by p(α), for the shape parameter α of the nonlinear skew-t model with ν = 2, 4, 10.
Table S1. Root mean squared error (RMSE) for the MLE and MAP estimator of the shape parameter α (all samples) of a nonlinear skew-t distribution.
Table S2. Root relative mean squared error (RRELMSE) for the MLE and MAP estimator of the degrees of freedom parameter ν (only samples with finite MLE) of a nonlinear skew-t distribution.
|SJOS_779_sm_figs1-2-tables1-2.pdf||53K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.